MathSciNet Relay Station
MathSciNet bibliographic data
MR2051122 (2005b:15002) 15A04 (47B49)
Akbari, S.; Aryapoor, M. On linear transformations preserving at least one eigenvalue. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1621–1625.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement